# SDR SWIA202156765

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT DOOR POST HAS CORROSION AT FLOOR LEVEL.    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED L/H COCKPIT DOOR POST @ FS 280 FLOOR LEVEL IAW CRJ-700 SRM 53-11-10-201-006-A01 REV 38, DATED JUL/25/2020. ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337. TOTAL WEIGHT ADDED .05LBS. REF; CONTUATION CARD FOR DETAILS OF WORK PERFORMED.
